•  
  •  
 

Article Title

Bernoulli Numbers

Document Type

Research

Abstract

The first appearance of the set of rational numbers of which I am speaking was in James Bernoulli's Ars Conjectandi. This work was published in 1713, eight years after the death of its author. In the 2nd chapter, Bernoulli deals with permutations and combinations.

Publication Date

1950

Journal Title

Proceedings of the Iowa Academy of Science

Volume

57

Issue

1

First Page

315

Last Page

319

Copyright

© Copyright 1950 by the Iowa Academy of Science, Inc.

Language

EN

File Format

application/pdf

Share

COinS
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.